Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

What is wrong with me?

I have been incredibly nauseous all week and it just gets worse. I have not thrown up but I am miserable. I don't feel like I can unless I make myself, but I am sooo nauseous. I just had my period and I have started taking a new antidepressant.

Answer Question
 
MChildressDem

Asked by MChildressDem at 6:12 PM on Mar. 6, 2011 in Health

Level 20 (9,966 Credits)
Answers (5)
  • Could it be a side effect from the medication? You should check the literature they provided.
    tortkey

    Answer by tortkey at 6:14 PM on Mar. 6, 2011

  • Sounds like a side effect. Call the pharmacy and talk to the pharmacist. Sometimes that type of medication needs a while to get into your system and your system adjusted. You might even notice constipation, a feeling of dizziness, etc. That will all go away after a week or so, but just to make sure, call the pharmacist.
    m-avi

    Answer by m-avi at 6:18 PM on Mar. 6, 2011

  • call your pharmacist. maybe you are pregnant? eat some saltines, chocolate, and drink water. but most likely its a side effect
    Arretsmomma5

    Answer by Arretsmomma5 at 6:45 PM on Mar. 6, 2011

  • It sounds like there is something wrong with the medicine.
    stitchintime

    Answer by stitchintime at 8:19 PM on Mar. 6, 2011

  • yeh, what m-avi said lol she took my answer
    Dianakk

    Answer by Dianakk at 9:23 PM on Mar. 6, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN